Correlations for pairs of periodic trajectories for open billiards

    Research output: Contribution to journalArticle

    9 Citations (Scopus)

    Abstract

    In this paper we prove two asymptotic estimates for pairs of closed trajectories for open billiards similar to those established by Pollicott and Sharp (2006 Invent. Math. 163 10–24) for closed geodesics on negatively curved compact surfaces. The first of these estimates holds for general open billiards in any dimension. The more intricate second estimate is established for open billiards satisfying the so-called Dolgopyat type estimates. This class of billiards includes all open billiards in the plane and open billiards in RN (N ≥ 3) satisfying some additional conditions.
    Original languageEnglish
    Pages (from-to)2657-2679
    JournalNonlinearity
    Volume22
    Issue number11
    DOIs
    Publication statusPublished - 2009

    Fingerprint Dive into the research topics of 'Correlations for pairs of periodic trajectories for open billiards'. Together they form a unique fingerprint.

    Cite this